# SDR AALA20120629002

- Difficulty date: June 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 3,610 hours, 1,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GALLEY SIDE EMERGENCY EXIT LIGHT MISSING LENS.  REPLACED LENS FOR FORWARD ENTRY GALLEY SIDE EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
